Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

RUG showed bladder neck elevation, mild prostate hyperplasia, no relief after using urimax. Should I opt for surgery?

Dear Dr. Sir, I am 40 years old. I feel burning after urination for the last 4 years, feel delay start of urination and after urination slight dribbling . I consulted urologist . Urologist advised RUG and and they advised that my bladder neck elevated and mild prostate hyperplaslty and gave me urimax - D and advised that If it is not set right with Urimax-D, a small surgery is required. Still I feel above symptoms after using urimax. What can I do at this stage. Am I required to go for surgeory AAAAA from Vijayawada Asked by: vmooorthyv On : Mon, 27 Aug 2012 Answers: 1 Views: 4 Report
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  300
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to HCM,

You have hyperplasia of prostate which is causing your above symptoms.

You have been prescribed with urimax-d which is an selective alpha blocker, it takes some time to reduce your symptoms.

I advise you to wait for few months and see if your symptoms improve, if they are really worrisome and doesn't subside then you can discuss with your doctor regarding surgery.

Answered: Thu, 6 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor